Ramos Zambrano, Germán Enrique (2024) Pseudoclassical mechanics à la Faddeev–Jackiw. International Journal of Modern Physics A, 37 (17). pp. 1-20. ISSN 0217-751X
|
Text
Pseudoclassical mechanics a la Faddeev-Jackiw.pdf Download (428kB) |
Resumen
In this study, we propose an extension of the formulation developed by Faddeev and Jackiw to include anticommutative variables in the language of supergeometry, as it could be a cost-effective way to determine the (Z2 graded) Poisson structure of theories describing spin-like degrees of freedom. Specifically, we apply the developed approach to pseudoclassical systems to lately use the standard canonical quantization program to check whether their already known quantum description is recovered.
| Tipo de Elemento: | Artículo |
|---|---|
| Asunto: | Q Ciencias > Q Science (General) Q Ciencias > QA Mathematics Q Ciencias > QB Astronomy Q Ciencias > QC Physics |
| Division: | Facultad de Ciencias Exactas y Naturales > Programa de Física > Productividad |
| Depósito de Usuario: | Prof. Germán Enrrique /G. E. Ramos Zambrano |
| Fecha Deposito: | 28 Nov 2025 14:53 |
| Ultima Modificación: | 28 Nov 2025 14:53 |
| URI: | http://sired.udenar.edu.co/id/eprint/15948 |
![]() |
Ver Elemento |


